MathSciNet Relay Station
MathSciNet bibliographic data
MR412757 (54 #878) 45L05 (65R05 47A50)
Groetsch, C. W. On existence criteria and approximation procedures for integral equations of the first kind. Math. Comp. 29 (1975), no. 132, 1105–1108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement